Journal of Symbolic Logic

Some Theorems About the Sentential Calculi of Lewis and Heyting

J. C. C. McKinsey and Alfred Tarski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 13, Issue 1 (1948), 1-15.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183409243

Mathematical Reviews number (MathSciNet)
MR24396

Zentralblatt MATH identifier
0037.29409

JSTOR
links.jstor.org

Citation

McKinsey, J. C. C.; Tarski, Alfred. Some Theorems About the Sentential Calculi of Lewis and Heyting. J. Symbolic Logic 13 (1948), no. 1, 1--15. https://projecteuclid.org/euclid.jsl/1183409243


Export citation